| Catalog Number |
DR13562 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed a leak and a break, but was inconclusive for a material rupture.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr13562 pta balloon dilatation catheter allegedly experienced a break, leak, and material rupture.This information was received from one source.The one malfunction involved one patient and had no patient consequences.The age, weight, and gender of the patient was not provided.